# SDR 99T64R034

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER INBOARD LEADING EDGE HAS EXFOLIATED CORROSION AROUND ATTACH SCREW HOLES.  REMOVED CORROSION, FABRICATED DOUBLER AND INSTALLED PER EO DRAWING NR 98-047 ON 8110-3 DATED 11/16/98 UNDER WOR 1308.  (M)
